| Model Number |
328512 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using relion insulin syringe 3/10ml 29g x 8mm the hub separated.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the consumer that syringe shield is hard to detach, once detached, needle hub separates.
Event or Problem Description
Additional Manufacturer Narrative
H6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.